zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Oscillation criteria of second-order half-linear dynamic equations on time scales. (English) Zbl 1082.34032
The subject of the paper is oscillation of solutions of second-order delta differential equations of the type $$(p(t)(x^\Delta(t))^\gamma)^\Delta+q(t)x^\gamma(t)=0\tag 1$$ on quite general time scales. Here, $\gamma>1$ is an odd positive integer and $p,\ q$ are positive right-dense continuous functions. The function $(1/p)^{1/ \gamma}$ may be integrable (in the sense of time scale analysis) at $+\infty$ or not. Sufficient conditions for the oscillatory character of all non-trivial solutions of (1) are given in both cases. The main theorems are applicable, in particular, to half-linear difference equations and half-linear ordinary differential equations, unifying and extending previous results. At the end of the paper, some examples are discussed to illustrate the range of applicability of the main results.

MSC:
34C10Qualitative theory of oscillations of ODE: zeros, disconjugacy and comparison theory
39A12Discrete version of topics in analysis
WorldCat.org
Full Text: DOI
References:
[1] R.P. Agarwal, M. Bohner, D. O’Regan, A. Peterson, Dynamic equations on time scales: a survey, in: R.P. Agarwal, M. Bohner, D. O’Regan (Eds.), Dynamic Equations on Time Scales (Preprint in Ulmer Seminare 5), J. Comput. Appl. Math. 141 (2002) 1 -- 26 (special issue). · Zbl 1020.39008
[2] Akın, E.; Erbe, L.; Kaymakçalan, B.; Peterson, A.: Oscillation results for a dynamic equation on a time scale. J. differential equations appl. 7, 793-810 (2001) · Zbl 1002.39024
[3] Bohner, E. A.; Hoffacker, J.: Oscillation properties of an Emden -- Fowler type equations on discrete time scales. J. differential equations appl. 9, 603-612 (2003) · Zbl 1038.39009
[4] Bohner, M.; Peterson, A.: Dynamic equations on time scalesan introduction with applications. (2001) · Zbl 0978.39001
[5] Bohner, M.; Peterson, A.: Advances in dynamic equations on time scales. (2003) · Zbl 1025.34001
[6] Bohner, M.; Saker, S. H.: Oscillation of second order nonlinear dynamic equations on time scales. Rocky mountain J. Math. 34, 1239-1254 (2004) · Zbl 1075.34028
[7] M. Bohner, S.H. Saker, Oscillation criteria for perturbed nonlinear dynamic equations, Math. Comp. Modelling, in press. · Zbl 1112.34019
[8] O. Došlý, S. Hilger, A necessary and sufficient condition for oscillation of the Sturm -- Liouville dynamic equation on time scales, in: R.P. Agarwal, M. Bohner, D. O’Regan (Eds.), Dynamic Equations on Time Scales, J. Comp. Appl. Math. 141 (1 -- 2) (2002) 147 -- 158 (special issue). · Zbl 1009.34033
[9] Erbe, L.: Oscillation criteria for second order linear equations on a time scale. Canad. appl. Math. quart. 9, 1-31 (2001) · Zbl 1050.39024
[10] Erbe, L.; Peterson, A.: Positive solutions for a nonlinear differential equation on a measure chain. Math. comput. Modelling boundary value problems related topics 32, 571-585 (2000) · Zbl 0963.34020
[11] L. Erbe, A. Peterson, Riccati equations on a measure chain, in: G.S. Ladde, N.G. Medhin, M. Sambandham (Eds.), Proceedings of Dynamic Systems and Applications, vol. 3, Dynamic Publishers, Atlanta, 2001, pp. 193 -- 199. · Zbl 1008.34006
[12] L. Erbe, A. Peterson, Oscillation criteria for second-order matrix dynamic equations on a time scale, in: R.P. Agarwal, M. Bohner, D. O’Regan (Eds.), Dynamic Equations on Time Scales, J. Comput. Appl. Math. 141 (2002) 169 -- 185 (special issue). · Zbl 1017.34030
[13] Erbe, L.; Peterson, A.: Boundedness and oscillation for nonlinear dynamic equations on a time scale. Proc. amer. Math. soc. 32, 735-744 (2004) · Zbl 1055.39007
[14] Erbe, L.; Peterson, A.; Saker, S. H.: Oscillation criteria for second-order nonlinear dynamic equations on time scales. J. London math. Soc. 67, 701-714 (2003) · Zbl 1050.34042
[15] G.Sh. Guseinov, B. Kaymakçalan, On a disconjugacy criterion for second order dynamic equations on time scales, in: R.P. Agarwal, M. Bohner, D. O’Regan (Eds.), Dynamic Equations on Time Scales, J. Comput. Appl. Math. 141 (2002) 187 -- 196. · Zbl 1014.34023
[16] Hilger, S.: Analysis on measure chains --- a unified approach to continuous and discrete calculus. Results math. 18, 18-56 (1990) · Zbl 0722.39001
[17] Kamenev, I. V.: An integral criterion for oscillation of linear differential equations of second order. Mat. zametki 23, 249-251 (1978) · Zbl 0386.34032
[18] S.H.G. Olumolode, N. Pennington, A. Peterson, Oscillation of an Euler -- Cauchy dynamic equation, Proceedings of the Fourth International Conference on Dynamical Systems and Differential Equations, Wilmington, 2002, pp. 24 -- 27. · Zbl 1052.39007
[19] Saker, S. H.: Oscillation of nonlinear dynamic equations on time scales. Appl. math. Comput. 148, 81-91 (2004) · Zbl 1045.39012
[20] Thandapani, E.; Ravi, K.; Graef, J. R.: Oscillation and comparison theorems for half-linear second-order difference equations. Comput. math. Appl. 42, 953-960 (2001) · Zbl 0983.39006